# SDR O2G2003F00004

- Difficulty date: February 13, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N524MM
- Make and model: Gulstm G1159
- Aircraft serial: 85
- Engine: Rroyce SPEY5118
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 5E2510211943
- Condition: Corroded
- Location: Lower Fuselage
- Part time: 4,605 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION PRESENT ON DOUBLERS FORWARD OF BATTERY BOX AND AFT OF BAGGAGE DOOR.  REPAIR REQUIRED PULLING BACK SKIN FROM STRINGER 19 TO STRINGER 11 AND FORWARD TO THE FAIRINGS BELOW THE BAGGAGE DOOR AND SPLICING NEW DOUBLER INTO PLACE.
